Real Analysis Exchange

Points of Continuity, Quasicontinuity, Cliquishness, and Upper and Lower Quasicontinuity

Ján Borsík

Full-text: Open access

Abstract

The quadruplet $(C(f), Q(f), E(f), A(f))$ is characterized, where $C(f)$, $Q(f)$, $E(f)$ and $A(f)$ are the sets of all continuity, quasicontinuity, upper and lower quasicontinuity and cliquishness points of a real function $f$ of real variable, respectively.

Article information

Source
Real Anal. Exchange Volume 33, Number 2 (2007), 339-350.

Dates
First available in Project Euclid: 18 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.rae/1229619412

Mathematical Reviews number (MathSciNet)
MR2458251

Zentralblatt MATH identifier
1162.54003

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}
Secondary: 54C08: Weak and generalized continuity 54C30: Real-valued functions [See also 26-XX]

Keywords
continuity quasicontinuity cliquishness upper and lower quasicontinuity

Citation

Borsík, Ján. Points of Continuity, Quasicontinuity, Cliquishness, and Upper and Lower Quasicontinuity. Real Analysis Exchange 33 (2007), no. 2, 339--350. http://projecteuclid.org/euclid.rae/1229619412.


Export citation

References

  • J. Borsík, On the points of bilateral quasicontinuity, Real Anal. Exchange 19 (2) (1993/94), 529–536.
  • J. Ewert, J. S. Lipiński, On the points of continuity, quasicontinuity and cliquishness, Real Anal. Exchange 8(2) (1982/83), 473–478.
  • J. Ewert, T. Lipski, Lower and upper quasicontinuous functions, Demonstratio Math. 16 (1983), 85–93.
  • Z. Grande, Quasicontinuity, cliquishness and the Baire property of functions of two variables, Tatra Mt. Math. Publ. 24 (2002), 29–35.
  • J. S. Lipiński, T. Šalát, On the points of quasicontinuity and cliquishness of functions, Czechoslovak Math. J. 21 (1971), 484–489.
  • T. Neubrunn, Quasi-continuity, Real Anal. Exchange 14(2) (1988/89), 259–308.
  • W. Sierpiński, Sur une propriété des ensembles $F_{\sigma}$ lineáires, Fund. Math. 14 (1929), 216–226.
  • E. Strońska, Maximal families for the class of upper and lower semi-quasicontinuous functions, Real Anal. Exchange 27(2) (2001/2002), 599–608.